# SDR DALA2016082606208

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER ON THE AFT SIDE OF STA 1022, BULKHEAD AT LONGERON 7L IS CRACKED.  REPAIRED FRAME FORMER ON THE AFT SIDE OF STA 1022, BULKHEAD AT 7L LONGERON IAW SRM 51-70-11, REPAIR 1 .
